# SDR AWXA200500883

- Difficulty date: July 12, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, DISCOVERED CORROSION ON SUPPORT, LOCATED AT FR 70 - 4, -Y 1180, UNDER STRINGER 23R.  MAINTENANCE REMOVED CORRODED SUPPORT AT FR 70 - 4, -Y1180, UNDER STRINGER 23R.  PREPARED NEW SUPPORT FOR INSTALLATION IAW AIRBUS MM 51-25-00.  INSTALLED REPAIR PARTS AT FR 70 - 4" AND -Y 1180, UNDER STRINGER 23R IAW AIRBUS MM 51-72-11 PAGES 1 AND 2.
